Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1992, Issue 428

Issues

Non-vanishing theorems for the cohomology of certain arithmetic quotients.

Jian-Shu Li
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1992.428.177

About the article

Published Online: 2009-12-09

Published in Print: 1992-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1992, Issue 428, Pages 177–217, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1992.428.177.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bei Zhang
Algebra & Number Theory, 2013, Volume 7, Number 2, Page 283
[2]
Christopher Skinner
Algebra & Number Theory, 2012, Volume 6, Number 8, Page 1697
[3]
Yifeng Liu
Algebra & Number Theory, 2011, Volume 5, Number 7, Page 849
[4]
Yifeng Liu
Algebra & Number Theory, 2011, Volume 5, Number 7, Page 923
[5]
Dipendra Prasad
Pacific Journal of Mathematics, 2000, Volume 194, Number 2, Page 427
[6]
Soo Teck Lee and Chen-bo Zhu
Pacific Journal of Mathematics, 2001, Volume 199, Number 1, Page 93
[7]
Wee Teck Gan and Atsushi Ichino
Journal of the Institute of Mathematics of Jussieu, 2011, Volume 10, Number 02, Page 235

Comments (0)

Please log in or register to comment.
Log in